Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffer from fatigue, dizziness and tinnitus after a food poisoning. Not eating well. Cure?

Hello. My daughter has been feeling very run down for the past three months. Last August she had food poisoning whilst on holiday in Turkey - from rice. since January she has been experiencing feeling tired no energy weak,dizzy and sometimes tinatus. She has now developed anxiety as she is worried as to why it is taking so long to feel better/normal She has been studying dance for the past three years and i think she has burnt herself out mentally and physically. Eating very little, going to the gym at 7am for an hours workout and then doing an 8 hour day of dance. She is now home and is eating well but sometimes when the food is put in front of her it makes her feel "weird"? We are going back to the Dr in the morning to have bloods taken. Previously her Dr diagnosed a virus. Many thanks.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I think you are right over there that your daughter has burnt herself mentally and physically because of such an exhaustive schedule.

However I still advise you to visit a doctor for examination so that something may not be missed as sometime it may happen that few things which you haven't observed or you think is insignificant you did not mention in query.

I hope I have answered your query and this will help you. Remain in touch.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor